Développements récents sur les groupes de tresses. Applications à la topologie et à l'algèbre
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque no. 189-190  (1990), Talk no. 716, p. 17-67
@incollection{SB_1989-1990__32__17_0,
     author = {Cartier, Pierre},
     title = {D\'eveloppements r\'ecents sur les groupes de tresses. Applications \`a la topologie et \`a l'alg\`ebre},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     note = {talk:716},
     pages = {17-67},
     zbl = {0737.57001},
     mrnumber = {1099871},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1989-1990__32__17_0}
}
Cartier, Pierre. Développements récents sur les groupes de tresses. Applications à la topologie et à l'algèbre, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 716, pp. 17-67. http://www.numdam.org/item/SB_1989-1990__32__17_0/

[1] E. Artin - Collected papers (édités par S. Lang et J. Tate), Addison-Wesley, 1965. [Voir en particulier la partie consacrée à la Topologie (p. 416-498) qui contient les articles célèbres : Theorie der Zöpfe (1925), Theory of braids (1947), Braids and permutations (1947).] | MR 176888

[2] W. Burau - Über Zopfinvarianten, Hamburg Abh. 9 (1932), p. 117-124. | JFM 58.0614.03

[3] A. A. Markov - Über die freie Equivalenz der geschlossenen Zöpfe, Recueil Soc. Math. Moscou 43 (1936), p. 73-78.

[4] R. H. Fox - Free differential calculus I : Derivations in the free group ring, Ann. of Math. 57 (1953), p. 547-560. | MR 53938 | Zbl 0050.25602

[5] E. Fadell and L. Neuwirth - Configuration spaces, Math. Scand. 10 (1962), p. 111-118. | MR 141126 | Zbl 0136.44104

[6] R. H. Fox and L. Neuwirth - The braid groups, Math. Scand. 10 (1962), p. 119-126. | MR 150755 | Zbl 0117.41101

[7] K. Reidemeister - Knotentheorie, Erg. Math. Vol. 1, Springer (1932). | Zbl 0005.12001

[8] R. H. Crowell and R. H. Fox - Introduction to knot theory, Ginn Co. (1963) (réimprimé dans GTM, vol. 57, Springer (1977)). | MR 445489 | Zbl 0362.55001

[9] L. Neuwirth - Knot groups, Annals Math. Studies 56, Princeton Univ. Press (1965). | MR 176462 | Zbl 0184.48903

[10] W. Magnus, A. Karass, D. Solitar - Combinatorial group theory, Interscience/Wiley (1966). | Zbl 0138.25604

[11] J. Birman - Braids, links and mapping class groups, Annals Math. Studies 82, Princeton Univ. Press (1974). | MR 375281 | Zbl 0305.57013

[12] J. Rolfsen - Knots and links, Publish or Perish (1976). | MR 515288 | Zbl 0339.55004

[13] L. Kauffman - Formal knot theory, Math. Notes 30, Princeton Univ. Press (1983). | MR 712133 | Zbl 0537.57002

[14] G. Burde and H. Zieschang - Knots, W. de Gruyter (1985). | MR 808776 | Zbl 0568.57001

[15] A. Gramain - Rapport sur la théorie classique des nœuds (1ère partie), Sém. Bourbaki, exp. n° 485, juin 1976, Springer, Lect. Notes Math. 567 (1977), p. 222-237. | Numdam | Zbl 0342.57009

[16] A. Douady - Nœuds et structures de contact en dimension 3 [d'après D. Bennequin], Sém. Bourbaki, exp. n° 604 (février 1983), Astérisque 105-106, 1983, p. 129-148. Pour terminer, mentionnons un ouvrage récent explorant la plupart des aspects liés aux groupes de tresses : | Numdam | Zbl 0522.53034

[17] J. Birman and A. Libgober (éditeurs) - Braids, Proceedings of a Research Conference, Contemporary Math. vol. 78, American Math. Soc. (1988). | MR 975074

[1] S. Maclane - Natural associativity and commutativity, Rice Univ. Studies, 49 (1963), p. 28-46. | MR 170925 | Zbl 0244.18008

[2] S. Eilenberg and G. M. Kelly - Closed categories, in Proc. Conf. Categorical Algebra, Springer (1966). | MR 225841 | Zbl 0192.10604

[3] S. Maclane - Categories for the working mathematician, GTM vol. 5, Springer (1974). | MR 1712872 | Zbl 0705.18001

[4] G. M. Kelly and M. L. Laplaza - Coherence for compact closed categories, J. Pure Appl. Alg. 19 (1980), p. 193-213. | MR 593254 | Zbl 0447.18005

[5] T. Tannaka - Über den Dualitätssatz der nicktkommutativen topologischen Gruppen, Tohoku Math. J. 45 (1939), p. 1-12. | JFM 64.0362.01

[6] M. G. Krein - A principle of duality for a bicompact group and a square block algebra, Dokl. Akad. Nauk SSSR 69 (1949), p. 725-728. | MR 33809

[7] M. Takesaki - A characterization of group algebras as a converse of Tannaka-Stinespring-Tatsuuma duality theorem, Amer. J. Math. 91 (1969), p. 529-564. | MR 244437 | Zbl 0182.18103

[8] S. Doplicher and J. Roberts - Duals of compact Lie groups realized in the Cuntz algebras and their actions on C*-algebras, J. Funct. Anal. 74 (1987), p. 96-120. | MR 901232 | Zbl 0619.46053

[9] S. Doplicher and J. Roberts - Endomorphisms of C*-algebras, cross products and duality for compact groups, Ann. of Math. 130 (1989), p. 78-119. | MR 1005608 | Zbl 0702.46044

[10] S. Doplicher and J. Roberts - A new duality theory for compact groups, Invent. Math. 98 (1989), p. 157-218. Pour une extension dans le cas des groupes quantiques : | MR 1010160 | Zbl 0691.22002

[11] P. Ghez, R. Lima and J. Roberts - W*-categories, Pacific J. Math. 120 (1985), p. 79-109. | MR 808930 | Zbl 0609.46033

[12] S. L. Woronowicz - Duality in the C*-algebra theory, Proc. Int. Cong. Math., Varsovie 1983, vol. 2, p. 1347-1350. | MR 804783 | Zbl 0584.46046

[13] S. L. Woronowicz - Compact matrix pseudo-groups, Comm. Math. Phys. 111 (1987), p. 613-665. | MR 901157 | Zbl 0627.58034

[14] S. L. Woronowicz - Tannaka-Krein duality for compact matrix pseudo-groups. Twisted SU(N), Invent. Math. 93 (1988), p. 35-76. | MR 943923 | Zbl 0664.58044

[15] C. Chevalley - Théorie des groupes de Lie, tome II : groupes algébriques, Hermann (1951). | MR 51242 | Zbl 0186.33104

[16] P. Cartier - Dualité de Tannaka et algèbres de Lie, C.R. Acad. Sci. Paris, 242 (1956), p. 322-325. | MR 75536 | Zbl 0070.02506

[17] S. Saavedra - Catégories tannakiennes, Lect. Notes Math. vol. 265, Springer (1972). | MR 338002

[18] P. Deligne et J. S. Milne - Tannakian categories in Hodge cycles, Motives and Shimura varieties, Lect. Notes Math. vol. 900, Springer (1982). | MR 654325 | Zbl 0477.14004

[19] P. Deligne - Catégories tannakiennes, in Grothendieck's Festschrift, Prog. in Math., Birkhäuser (1990), à paraître. | MR 1106898 | Zbl 0727.14010

[1] V. Jones - Index for subfactors, Invent. Math. 72 (1983), p. 1-25. | MR 696688 | Zbl 0508.46040

[2] V. Jones - A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985), p. 103-112. | MR 766964 | Zbl 0564.57006

[3] V. Jones - Braid groups, Hecke algebras and type II1 factors, in "Geometric methods in operator algebras", Proc. U.S.-Japan Symposium, Wiley, 1986, p. 242-273. | MR 866500 | Zbl 0659.46054

[4] V. Jones - On a certain value of the Kauffman polynomial, Comm. Math. Phys. | MR 1022523 | Zbl 0695.57003

[5] V. Jones - Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987), p. 335-388. | MR 908150 | Zbl 0631.57005

[6] V. Jones - Notes on subfactors and statistical mechanics, in "Braid group, knot theory and statistical mechanics" (C.N. Yang et M.L. Ge, éditeurs), World Scientific, 1989, p. 1-25. | MR 1062421 | Zbl 0725.46038

[7] A. Ocneanu - Quantized groups, string atgebras and Galois theory for algebras, prépublication Penn. State Univ., 1985.

[8] A. Ocneanu - A polynomial invariant for knots : a combinatorial and an algebraic approach, à paraître.

[9] H. Wenzl - Representations of Hecke algebras and subfactors, Thèse, Univ. of Pennsylvania, 1985.

[10] H. Wenzl - Hecke algebras of type An and subfactors, Invent. Math. 92 (1988), p. 349-383. | MR 936086 | Zbl 0663.46055

[11] H. Wenzl - Braid group representations and the quantum Yang-Baxter equation, à paraître. | Zbl 0735.57004

[12] P. Freyd, D. Yetter, J. Hoste, W. Lickorish, K. Millett, A. Ocneanu - A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985), p. 239-246. | MR 776477 | Zbl 0572.57002

[13] A. Connes - Indice des sous-facteurs, algèbres de Hecke et théorie des nœuds, Sém. Bourbaki, exp. n° 647, juin 1985, Astérisque 133-134 (1986), p. 289-308. | Numdam | Zbl 0597.57005

[14] F. Goodman, P. De La Harpe et V. Jones - Coxeter-Dynkin diagrams and towers of algebras, M.S.R.I. Publ. vol. 14, Springer (1989). | Zbl 0698.46050

[15] P. De La Harpe, M. Kervaire et C. Weber - On the Jones polynomial, Ens. Math. 32 (1986), p. 271-335. | MR 874691 | Zbl 0622.57002

[16] P. Vogel - Représentations et traces des algèbres de Hecke, polynôme de Jones-Conway, Ens. Math. 34 (1988), p. 333-356. | MR 979646 | Zbl 0686.57003

[17] P. N. Hoefsmit - Representations of Hecke algebras of finite groups with BN pairs of classical type, Thèse, Univ. of British Columbia, 1974.

[18] M. Atiyah - Topological quantum field theories, Publ. I.H.E.S. 68 (1988), p. 175-186. | Numdam | MR 1001453 | Zbl 0692.53053

[19] N. Reshetikhin and V. Turaev - Invariants of 3-manifolds via link polynomial and quantum groups, à paraître. | Zbl 0725.57007

[20] E. Witten - Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989), p. 351-399. | MR 990772 | Zbl 0667.57005

[1] V. Drinfeld - Hopf algebras and the quantum Yang-Baxter equation, Sov. Math. Dokl. 32 (1985), p. 254-258. | MR 802128 | Zbl 0588.17015

[2] V. Drinfeld - Quantum groups, Proc. Int. Cong. Math., Berkeley 1986, vol. 1, p. 798-820. | MR 934283 | Zbl 0667.16003

[3] J.-L. Verdier - Groupes quantiques [d'après V. Drinfeld], Sém. Bourbaki, exp. n° 685, juin 1987, Astérisque 152-153 (1987), p. 305-319. Sur les représentations des groupes quantiques : | Numdam | MR 936861 | Zbl 0645.16006

[4] J. Jimbo - A q-analogue of U(gl(N + 1)), Hecke algebras and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), p. 247-252. | MR 841713 | Zbl 0602.17005

[5] A. Kirillov and N. Reshetikhin - Representations of the algebra Uq(sl(2)), q-orthogonal polynomials and invariants of links, LOMI preprint, Leningrad, 1988. | MR 977004

[6] G. Lusztig - Quantum deformations of certain simple modules over enveloping algebras, Adv. Math. 70 (1988), p. 237-249. | MR 954661 | Zbl 0651.17007

[7] M. Rosso - Finite dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra, Comm. Math. Phys. 117 (1988), p. 581-593. [Corrections dans la thèse de l'auteur.] | MR 953821 | Zbl 0651.17008

[8] V. Drinfeld - Sur les algèbres de Hopf presque cocommutatives, à paraître dans "Algebra and Analysis", Leningrad, 1989 (en russe).

[9] V. Drinfeld - Quasi-algèbres de Hopf, Algebra and Analysis, vol. 1, n° 2 (1989), p. 30-46 (en russe). | MR 1091757

[10] N. Reshetikhin - Quantized universal enveloping algebras, the Yang-Baxter equation and invariants of links, I, II, LOMI preprint, Léningrad, 1988.

[11] N. Reshetikhin - Algèbres de Hopf quasi-triangulaires et invariants des nœuds, Algebra and Analysis, vol. 1, n° 2 (1989), p. 169-188 (en russe). | Zbl 0715.17016

[12] N. Reshetikhin, L. Takhtadjan et L. Faddeev - Groupes de Lie quantiques et algèbres de Lie, Algebra and Analysis, vol. 1, n° 2 (1989), p. 178-205 (en russe). | Zbl 0715.17015

[13] V. Turaev - The Yang-Baxter equation and invariants of links, Invent. Math. 92 (1988), p. 527-553. | MR 939474 | Zbl 0648.57003

[14] V. Turaev - Algebra of loops on surfaces, algebra of knots, and quantization, LOMI preprint, Léningrad, 1988. Référence supplémentaire : | MR 1062423

[15] C. M. Ringel - Hall algebras and quantum groups, à paraître (Bielefeld, RFA). | Zbl 0735.16009

[1] V. I. Arnold - The cohomology ring of the colored braid group, Mat. Zametki 5 (1969), p. 227-231. | MR 242196 | Zbl 0277.55002

[2] V. I. Arnold - Topological invariants of algebraic functions II, Funct. Anal. Appl. 4 (1970), p. 91-98. | MR 276244 | Zbl 0239.14012

[3] E. Brieskorn - Die Fundamentalgruppe des Raumes der regulären Orbits einer endlichen komplexen Spiegelungsgruppe, Invent. Math. 12 (1971), p. 57-61. | MR 293615 | Zbl 0204.56502

[4] E. Brieskorn - Sur les groupes de tresses [d'après V.I. Arnold], Sém. Bourbaki, exp. n° 401, novembre 1971, Springer, Lect. Notes Math. 317 (1973), p. 21-44. | Numdam | MR 422674 | Zbl 0277.55003

[5] P. Cartier - Arrangements d'hyperplans : un chapitre de Géométrie combinatoire, Sém. Bourbaki, exp. n° 582, novembre 1980, Springer, Lect. Notes Math. 901 (1982), p. 1-22. | Numdam | Zbl 0483.51011

[6] F. A. Garside - The braid groups and other groups, Quart. J. Math. Oxford 20, (1969), p. 235-254. | MR 248801 | Zbl 0194.03303

[7] E. Brieskorn and K. Saito - Artin-Gruppen und Coxeter-gruppen, Invent. Math. 17, (1972), p. 245-271. | MR 323910 | Zbl 0243.20037

[8] P. Deligne - Les immeubles des groupes de tresses généralisés, Invent. Math. 17, (1972), p. 273-302. | MR 422673 | Zbl 0238.20034

[9] M. Falk and R. Randell - Pure braid groups and products of free groups, in "Braids", Contemporary Math., Amer. Math. Soc. (1988), vol. 78, p. 217-228. | MR 975081 | Zbl 0669.20028

[1] P. Cartier - Jacobiennes généralisées, monodromie unipotente et intégrales itérées, Sém. Bourbaki, exp. n° 687, novembre 1987, Astérisque 161-162 (1988), p. 31-52. Voici quelques références complétant la bibliographie de cet exposé : | Numdam | Zbl 0688.14036

[2] A. A. Belavin and V. Drinfeld - Solution of the classical Yang-Baxter equation for simple Lie algebras, Funct. Anal. Appl. 16 (1982), p. 1-29. | MR 674005 | Zbl 0511.22011

[3] T. Kohno - Homology of a local system on the complement of hyperplanes, Proc. Japan Acad. Sci. 62, série A (1986), p. 144-147. | MR 846350 | Zbl 0611.55005

[4] T. Kohno - One-parameter family of linear representations of Artin's braid groups, Adv. Stud. in Pure Math. 12 (1987), p. 189-200. | MR 948243 | Zbl 0654.20037

[5] T. Kohno - Linear representations of braid groups and classical Yang-Baxter equations, in "Braids", Contemporary Math., Amer. Math. Soc. (1988), vol. 78, p. 339-363. | MR 975088 | Zbl 0661.20026

[6] A. B. Givental and V. V. Shekhtman - Monodromy groups and Hecke algebras, Usp. Math. Nauk 12 n° 4 (1987), p. 138- .

[7] K. Aomoto - A construction of integrable differential system associated with braid groups, in "Braids", Contemporary Math., Amer. Math. Soc. (1988), vol. 78, p. 1-11. | MR 975075 | Zbl 0671.58016

[8] A. B. Givental - Twisted Picard-Lefschetz formulas, Funct. Anal. Appl. 22 (1988), p. 10-18. | MR 936695 | Zbl 0665.32011

[9] A. A. Belavin, A. N. Polyakov and A. B. Zamolodchikov - Infinite dimensional symmetries in two-dimensional quantum field theory, Nucl. Phys. B 241 (1984), p. 333-380. | MR 757857 | Zbl 0661.17013

[10] V. G. Knizhnik and A. B. Zamolodchikov - Current algebras and Wess-Zumino models in two dimensions, Nucl. Phys. B 247 (1984), p. 83-103. | MR 853258 | Zbl 0661.17020

[11] A. Tsuchiya and Y. Kanie - Vertex operators in conformal field theory on P1 and monodromy representations of braid group, Adv. Studies in Pure Math. 12 (1988), p. 297-372. | MR 972998 | Zbl 0661.17021

[1] C. N. Yang and M. L. Ge (éditeurs) - Braid group, knot theory and statistical mechanics, Adv. Series Math. Phys. vol. 9, World Scientific (1989). | MR 1062420 | Zbl 0716.00010

[2] M. L. Ge and N. C. Song (éditeurs) - Conformal field theory and braid group (Nankai lectures in mathematical physics, 1988), World Scientific (1989).

[3] L. Kauffman - Statistical mechanics and the Jones polynomial, in "Braids", Contemporary Math., Amer. Math. Soc. (1988), vol. 78, p. 263-297. | MR 975085 | Zbl 0664.57002

[4] L. Kauffman - New invariants in the theory of knots, Astérisque 163-164 (1988), p. 137-219. | MR 999974 | Zbl 0673.57007

[5] L. Kauffman - Knots, abstract tensors and the Yang-Baxter equation, prépublication IHES/M/89/24 (avril 1989). | MR 1146944

[6] R. J. Baxter - Exactly solved models in statistical mechanics, Acad. Press (1982). | MR 690578 | Zbl 0723.60120

[7] F. Y. Wu - The Potts model, Rev. Mod. Phys. vol. 54, n° 1, Janvier 1982. | MR 641370

[8] R. Penrose - Applications of negative dimensional tensors, in Comb. Math. and its Appl. (Welsch éditeur), Acad. Press (1971). | MR 281657 | Zbl 0216.43502

[9] L. Kauffman - State models and the Jones polynomial, Topology 26 (1987), p. 395-407. | MR 899057 | Zbl 0622.57004

[10] V. Jones - On knot invariants related to statistical mechanics models, Pac. J. Math. 138 (1989), p.. | MR 990215 | Zbl 0695.46029

[11] M. Rosso - Groupes quantiques et modèles à vertex de V. Jones en théorie des nœuds, C.R. Acad. Sci. Paris, Série I, vol. 307 (1988), p. 207-210. | MR 956807 | Zbl 0651.17009

[1] V. Dotsenko and V. Fateev - Conformal algebra and multipoint correlation functions in 2D statistical mechanics, Nucl. Phys. B240 (1984), p. 312-. | MR 762194

[2] J. Fröhlich - Statistics of fields, the Yang-Baxter equation and the theory of braids and links, Cargèse lectures 1987, G.'t Hooft (éditeur), Plenum Press (1988). | MR 1008276

[3] J. Fröhlich - Statistics and monodromy in two- and three-dimensional quantum field theory, in "Differential geometrical methods in mathematical physics", K. Bleuler et M.Werner (éditeurs), Dordrecht (1988). | MR 981379

[4] K. H. Rehren and B. Shroer - Einstein causality and Artin braids, prépublication, Freie Universität Berlin, 1988.

[5] J. Fröhlich and C. King - Two-dimensional conformal field theory and three-dimensional topology, prépublication ETH/TH/89-9, Zürich, 1989. | MR 1028434

[6] G. Felder, J. Fröhlich and G. Keller - Braid matrices and structure constants for minimal conformal models, Comm. Math. Phys. 124 (1989), p. 647-664. | MR 1014118 | Zbl 0696.17009

[7] J. Fröhlich, G. Gabbiani and P. A. Marchetti - Braid statistics in three-dimensional local quantum theory, in the Proceedings of the Banff Summer School in Theoretical physics (août 1989) on "Physics, Geometry and Topology", à paraître. | MR 1104414 | Zbl 0732.53076

[1] A. Grothendieck - Esquisse d'un programme, Notes miméographiées, Univ. Montpellier, 1982.

[2] R. Coleman - Dilogarithms, regulators and p-adic L-functions, Invent. Math. 69 (1982), p. 171-208. | MR 674400 | Zbl 0516.12017

[3] Y. Ihara - Profinite braid groups, Galois representations and complex multiplication, Ann. of Math. 123 (1986), p. 3-106. | MR 825839 | Zbl 0595.12003

[4] Y. Ihara - On Galois representations arising from towers of coverings of P1\{0,1,∞}, Invent. Math. 86 (1986), p. 427-459. | MR 860676 | Zbl 0595.14020

[5] B. H. Matzat - Konstruktive Galois Theorie, Lect. Notes Math. 1284, Springer (1987). | MR 1004467 | Zbl 0634.12011

[6] T. Kohno and T. Oda - The lower central series of the pure braid group of an algebraic curve, Adv. Studies in Pure Math. 12 (1988). | MR 948244 | Zbl 0642.20035

[7] P. Deligne - Le groupe fondamental de la droite projective moins trois points, in "Galois groups over Q", M.S.R.I. Publ. vol. 16, Springer, 1989. | MR 1012168 | Zbl 0742.14022